# SDR 04FDEA01529

- Difficulty date: May 28, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Guide
- Part number: 9019M14L06
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RIGHT REVERSER LWR FWD T-TRACK GUIDE CRACKED LWR ATTACHMENT.  REMOVED AND REPLACED BRACKET IAW SRM 51-35-01.
